| Model Number |
21121-8 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
06/13/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
We have inspected the qc documents of the affected product and the quality inspection forms as well as the material certificates showed no deviations and complies with the specifications.The quality forms met all dimensional and visual criteria at the time of release with no issues documented during the manufacturing that would contribute to this complaint condition.A review of the raw material device history record revealed no deviation.The material was determined to be conforming and was used as is per product development approval.The additional information from our distributor received from the surgeon states, that the patient lifted weights 3,5 weeks after surgery.The intensive weight bearing does not comply with the post-operative instructions.
Event or Problem Description
It was reported that a clavicle plate 2.5mm, 8-hole broke postoperatively.Original implant date (b)(6) 2019.